# SDR DALA2024091308987

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 21,153 hours, 2,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3403 DOOR 4R WILL NOT SHOW CLOSED. CORRECTIVE ACTION: CLEANED DEBRIS FROM THRESHOLD PER A330 AMM 52-12. OPS CHECK GOOD. (6464312)
